# SDR AALA20060245

- Difficulty date: April 19, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N440AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49459
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: A/C System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT SMOKE IN CABIN.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  AIRCRAFT OUT OF SERVICE FOR EVALUATION.  FOUND OIL LEAK AND OIL INGESTION FROM PREVIOUS NUMBER 2 ENGINE CHANGE.  ACCOMPLISHED PACK BURN AND DUCT CLEAN OUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
